Causes A Small Amount Of Blood After Streptomycin Injection In Patients With Pulmonary TB?
hello I’m Dwi, I want to ask, am I a pulmonary TB patient and I have to inject streptomycin every day on my buttocks, if for example after a bloody injection is dangerous or not,
Hello Dwi! Thank you for asking at HealthReplies.com.
A small amount of blood after streptomycin injection is normal. This slight bleeding is usually caused by needles piercing small blood vessels around the buttock muscles. Blood usually comes out when the needle is removed from the buttocks. This bleeding can be stopped by pressing the injection site using cotton or gauze. Avoid rubbing the injection section. If bruising occurs at the injection site, the next injection should not be done in the same area for a while until the bruise disappears. Take a deep breath and relax your muscles when the health worker injects you with medicine. If you always bleed every time you get the injection, you may need to report to the doctor who treats you when in control. If a lot of blood comes out or can't be stopped for a long time, come to the nearest emergency room immediately.
That's all information from me. I hope this helps.